Identities of finite-dimensional nilpotent Lie algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1991), pp. 36-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_10_a6,
author = {M. V. Zaitsev and S. P. Mishchenko},
title = {Identities of finite-dimensional nilpotent {Lie} algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {36--39},
year = {1991},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_10_a6/}
}
M. V. Zaitsev; S. P. Mishchenko. Identities of finite-dimensional nilpotent Lie algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1991), pp. 36-39. http://geodesic.mathdoc.fr/item/IVM_1991_10_a6/